# SDR 97UAL900188

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Engine: Pwa JT9D7R4D
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Connector
- Part number: BACC63BP14A35NL
- Condition: Broken
- Location: Ctr Fuel Tank
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, UNWANTED FUEL TRANSFER  OCCURRED INTO THE CENTER TANK.  BROKEN SHIELDING FOUND AT CONNECTOR D2814.  REPAIRED THE SHIELDING AND REPLACED PLUG CONNECTOR .
